advertisement
Question
Posted by: Monty | 2012/04/10

weight and medication

Am I gaining weight due to taking Camcolit, Lamictin, Cymin and Seroquel?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEating Disorders Expert

Hello Monty,
Thanks for your question, but this is not the right forum for your question. I take it that your GP or a psychiatrist has prescribed you some of this medication. I am aware that Seroquil can lend to weight gain in some individuals, but one cannot be sure. Nevertheless, I do not think that you should come off any of your meds until you describe it with your prescribing doctor. If you have a weight condition, your doctor might be able to prescribe you some alternative medication. I hope this helps Monty?
Regards,
Graham

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Eating Disorders Expert | 2012/04/10

Hello Monty,
Thanks for your question, but this is not the right forum for your question. I take it that your GP or a psychiatrist has prescribed you some of this medication. I am aware that Seroquil can lend to weight gain in some individuals, but one cannot be sure. Nevertheless, I do not think that you should come off any of your meds until you describe it with your prescribing doctor. If you have a weight condition, your doctor might be able to prescribe you some alternative medication. I hope this helps Monty?
Regards,
Graham

Reply to Eating Disorders Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement